MAUDE Adverse Event Report: MATERIALISE USA, LLC TRUMATCH; SPLINT, ORTHOGNATHIC, INTERMEDIATE (CLEAR ACRYLIC)

MATERIALISE USA, LLC TRUMATCH; SPLINT, ORTHOGNATHIC, INTERMEDIATE (CLEAR ACRYLIC)
Model Number SD900.105
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Intermediate splint did not lead to desired mandible position due to an issue with the transfer of the planning to the splint design.
 
Event or Problem Description
Intermediate splint did not lead to desired mandible position.Surgery had to be stopped and completed the following day.

Brand Name
TRUMATCH
Common Device Name
SPLINT, ORTHOGNATHIC, INTERMEDIATE (CLEAR ACRYLIC)
Manufacturer (Section D)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
Manufacturer (Section G)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
Manufacturer Contact
jenny jones
44650 helm court
plymouth, MI 48170
0032163966
MDR Report Key14926836
Report Number3005718816-2022-00003
Device Sequence Number6289394
Product Code HWT
UDI-Device Identifier05420060351150
UDI-Public05420060351150
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD900.105
Device Catalogue NumberSD900.105
Device Lot NumberMU22AZEPEL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age19 YR
Patient SexFemale